# SDR ASAA2023061943645

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 28,358 hours, 8,720 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 98081499
- Condition: Unknown
- Location: Flight Compartme
- Part time: 2,596 hours, 771 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAD WINDOW HARD TO READ IN MODE CONTROL PANEL. GROUNDED - YES. REMOVED AND REPLACED MODE CONTROL PANEL REF B737-900 AMM 22-11-34/401.
